Benadryl Recall | Benadryl Allergy Pills | Allergy

Allergy Medication Benadryl Recall

by Allergy Guy

Allergy medication Benadryl is used by many to reduce allergy symptoms.  A recent recall of the allergy medication is inconvenient.

The recall seems to focus on Benadryl Allergy UltraTab packages containing 100 pills.

The problem with the recalled Benadryl pills is a musty, moldy smell coming from the product.

This sounds bad, like the allergy pills are unhealthy.  According to the company this is not the case.  “The risk of serious adverse medical events is remote,” the company said in its notice of the latest addition to its recall list.

The problem actually has to do with the pallets used to ship and store the products, according to the manufacturer, McNeil Consumer Products.

A product used on the wooden crates and pallets breaks down, releasing the odor.

So while the smell is a little off, especially if you have a mold allergy, it doesn’t sound like the problem is of any real health risk.

Still, no one wants to eat smelly pills.

If you have any of the effected products, which includes not only Benadryl, but also Tylenol, Motrin, and Rolaids, then you can get a refund or replacement.

The store that sold you the product may be able to help you.

The official way to do it is to call 1-888-222-6036, or visit the McNeil Product Recall Information page.

Have you run across this problem?  What are your experiences?  Feel free to leave a comment below.

(Visited 1,553 times, 1 visits today)

Leave a Comment

{ 2 comments… read them below or add one }

1 Shaun Hawkins March 27, 2012 at 22:59

i bought 100ct, benadryl from walmart, and i got a huge histamine release after the benadryl wore off resulting in majorly swollen lips, (usually the top one, but the bottom one once) and massive hives all along my lower body and legs. Keep in mind, the symptoms didnt show up until after the benadryl had worn off, in other words, i was sitting at work with an upper lip that was massively swollen, and itching like crazy from hives. all because of a medicine that is supposed to reduce histamines.. they are lucky i have my asthma controlled, because this is what i would consider full blown Anaphylaxis. And i have experienced it numerous times before.

Reply

2 John A. Riveley October 14, 2011 at 14:38

They have taken oll of your Benadryl Allergy off of the shelfs. I can not find a different suitable relief. Lawrenceburg Ky

Reply

Previous post:

Next post: